# SDR A6WA200940246

- Difficulty date: May 2, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 13,247 hours, 12,231 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 135102-29 - CROSSBEAM AT FS 280.00, RBL 9.0, WL 70.00 IS CRACKED IN THE LOWER RADIUS.  CROSSBEAM AT FS 280.00, RBL 9.0, WL 70.00.  REPAIRED IAW REO 601R-53-11-171, REV D SCHEME B.  (K)
